Model Theory for Infinitary Logic. Logic with Countable Conjunctions and Finite Quantifiers

[author unknown]
Journal of Symbolic Logic 38 (3):522-523 (1973)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273064
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,355
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Ultrapowers Without the Axiom of Choice.Mitchell Spector - 1988 - Journal of Symbolic Logic 53 (4):1208-1219.
A Two‐Dimensional Metric Temporal Logic.Stefano Baratella & Andrea Masini - forthcoming - Mathematical Logic Quarterly.
Omitting Types for Infinitary[0,1]-Valued Logic.Christopher J. Eagle - 2014 - Annals of Pure and Applied Logic 165 (3):913-932.
Empiricism, Probability, and Knowledge of Arithmetic.Sean Walsh - 2014 - Journal of Applied Logic 12 (3):319–348.
Glimm-Effros for Coanalytic Equivalence Relations.Greg Hjorth - 2009 - Journal of Symbolic Logic 74 (2):402-422.

View all 6 citations / Add more citations

Similar books and articles


Added to PP index

Total views
3 ( #1,218,330 of 2,286,101 )

Recent downloads (6 months)
3 ( #413,560 of 2,286,101 )

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature